Alert archive / Illinois / Frost Advisories in 2009
Frost Advisory 4, NWS Lincoln, IL
NWS Lincoln, IL issued this frost advisory at Oct 17, 2009, 3:23 AM CDT for 35 counties in Illinois. It took effect at Oct 18, 2009, 1:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2009, 3:23 AM CDT (08:23 UTC)
- In effect from
- Oct 18, 2009, 1:00 AM CDT
- Expired
- Oct 18, 2009, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Lincoln, IL
All 35 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.4 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KILX 170823 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 323 AM CDT SAT OCT 17 2009 ...FROST ADVISORY FOR SATURDAY NIGHT AND EARLY SUNDAY MORNING... ILZ027>031-036>038-040>057-061>063-066>068-071>073-171600- /O.NEW.KILX.FR.Y.0004.091018T0600Z-091018T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 323 AM CDT SAT OCT 17 2009 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. A RIDGE OF COLD HIGH PRESSURE OVER THE NORTHERN PLAINS...WILL MOVE SOUTH INTO THE MID MISSISSIPPI VALLEY REGION BY SUNDAY MORNING. AS A RESULT...WINDS WILL BECOME LIGHT AND CLOUDS PREVIOUSLY OVER THE REGION ARE EXPECTED TO THIN AND BREAK UP. THIS SHOULD ALLOW TEMPERATURES ON SUNDAY MORNING TO FALL INTO THE LOWER TO MID 30S...CAUSING WIDESPREAD FROST TO FORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GOETSCH
6 follow-up statements
000 WWUS73 KILX 171557 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1057 AM CDT SAT OCT 17 2009 ...FROST ADVISORY FOR SATURDAY NIGHT AND EARLY SUNDAY MORNING... ILZ027>031-036>038-040>057-061>063-066>068-071>073-172100- /O.CON.KILX.FR.Y.0004.091018T0600Z-091018T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 1057 AM CDT SAT OCT 17 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. A RIDGE OF COLD HIGH PRESSURE OVER THE NORTHERN PLAINS...WILL MOVE SOUTH INTO THE MID MISSISSIPPI VALLEY REGION BY SUNDAY MORNING. AS A RESULT...WINDS WILL BECOME LIGHT AND CLOUDS PREVIOUSLY OVER THE REGION ARE EXPECTED TO THIN AND BREAK UP. THIS SHOULD ALLOW TEMPERATURES ON SUNDAY MORNING TO FALL INTO THE LOWER TO MID 30S...CAUSING WIDESPREAD FROST TO FORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HJS
000 WWUS73 KILX 172029 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 329 PM CDT SAT OCT 17 2009 ...FROST ADVISORY FOR SATURDAY NIGHT AND EARLY SUNDAY MORNING... ILZ027>031-036>038-040>057-061>063-066>068-071>073-180100- /O.CON.KILX.FR.Y.0004.091018T0600Z-091018T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 329 PM CDT SAT OCT 17 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. A RIDGE OF COLD HIGH PRESSURE OVER THE NORTHERN PLAINS...WILL MOVE SOUTH INTO THE MID MISSISSIPPI VALLEY REGION BY SUNDAY MORNING. AS A RESULT...WINDS WILL BECOME LIGHT AND CLOUDS PREVIOUSLY OVER THE REGION ARE EXPECTED TO THIN AND BREAK UP. THIS SHOULD ALLOW TEMPERATURES ON SUNDAY MORNING TO FALL INTO THE LOWER TO MID 30S...CAUSING WIDESPREAD FROST TO FORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BAK
000 WWUS73 KILX 180100 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 800 PM CDT SAT OCT 17 2009 ...FROST ADVISORY FOR SATURDAY NIGHT AND EARLY SUNDAY MORNING... ILZ027>031-036>038-040>057-061>063-066>068-071>073-180500- /O.CON.KILX.FR.Y.0004.091018T0600Z-091018T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 800 PM CDT SAT OCT 17 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. A RIDGE OF COLD HIGH PRESSURE OVER THE NORTHERN PLAINS...WILL MOVE SOUTH INTO THE MID MISSISSIPPI VALLEY REGION BY SUNDAY MORNING. AS A RESULT...WINDS WILL BECOME LIGHT AND CLOUDS OVER THE REGION MAY THIN AND BREAK UP TOWARDS MORNING. THIS SHOULD ALLOW TEMPERATURES ON SUNDAY MORNING TO FALL INTO THE LOWER TO MID 30S...CAUSING WIDESPREAD FROST TO FORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 25
000 WWUS73 KILX 180453 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1153 PM CDT SAT OCT 17 2009 ...FROST ADVISORY FOR SATURDAY NIGHT AND EARLY SUNDAY MORNING... ILZ027>031-036>038-040>057-061>063-066>068-071>073-180900- /O.CON.KILX.FR.Y.0004.091018T0600Z-091018T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 1153 PM CDT SAT OCT 17 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY. A RIDGE OF COLD HIGH PRESSURE OVER THE NORTHERN PLAINS...WILL MOVE SOUTH INTO THE MID MISSISSIPPI VALLEY REGION BY SUNDAY MORNING. AS A RESULT...WINDS WILL BECOME LIGHT AND CLOUDS OVER THE REGION SHOULD THIN AND BREAK UP TOWARDS MORNING. THIS SHOULD ALLOW TEMPERATURES ON SUNDAY MORNING TO FALL INTO THE LOWER TO MID 30S...CAUSING WIDESPREAD FROST TO FORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ AUTEN
000 WWUS73 KILX 180821 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 321 AM CDT SUN OCT 18 2009 ...FROST ADVISORY FOR EARLY SUNDAY MORNING... ILZ027>031-036>038-040>057-061>063-066>068-071>073-181400- /O.CON.KILX.FR.Y.0004.000000T0000Z-091018T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 321 AM CDT SUN OCT 18 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A RIDGE OF COLD HIGH PRESSURE OVER ILLINOIS AND MISSOURI THIS MORNING...WILL MOVE SOUTH INTO THE MID MISSISSIPPI VALLEY REGION BY MIDDAY SUNDAY. AS A RESULT...LIGHT WINDS AND MOSTLY CLEAR CONDITIONS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER 30S... CAUSING WIDESPREAD FROST TO FORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GOETSCH
000 WWUS73 KILX 181358 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 858 AM CDT SUN OCT 18 2009 ILZ027>031-036>038-040>057-061>063-066>068-071>073-181500- /O.EXP.KILX.FR.Y.0004.000000T0000Z-091018T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 858 AM CDT SUN OCT 18 2009 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. $$ HJS
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this frost advisory went out at Oct 17, 2:24 AM CDT, 59 minutes earlier.
Area forecast discussion, Oct 17, 2:24 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 224 AM CDT SAT OCT 17 2009 .DISCUSSION... ISSUED 223 AM CDT SAT OCT 17 2009 PROBLEM AREAS ARE...THE WEAK UPPER WAVE MOVING THROUGH REGION TODAY...POSSIBLE FROST CONDITIONS SUNDAY MORNING...AND NEXT FRONTAL SYSTEM MIDWEEK. SHORT TERM...TODAY THROUGH MONDAY. 00Z UPPER AIR AND SATELLITE IMAGERY SHOWS SHORTWAVE THIS MORNING FROM MN TO NE. WAVE MOVING SOUTHEAST AND MODELS ALL PRETTY SIMILAR IN MOVEMENT OF SYSTEM THROUGH IL BY EVENING. SOME SPOTTY RADAR RETURNS WITH SYSTEM AND SO WILL CONTINUE THE 20 POPS THROUGH DAY. ALL THE MODELS VERY SIMILAR ON PROG OF HIGH PRESSURE RIDGE AXIS OVER THE AREA THROUGH SUNDAY MORNING. IR SATELLITE CURRENTLY IS SHOWING SCATTERED BREAKS IN LOW CLOUD MASS INTO MN. LOOK AT 00Z SOUNDINGS IN THAT AREA SHOWS DRYING IN MID LEVELS WHERE BREAKS ARE. MODEL PROG SOUNDINGS THROUGH SUNDAY MORNING DO BREAK DRIER AIR ALOFT AND AT MID LEVELS INTO AREA. HOWEVER IS SOME LINGERING LOW LEVEL MOISTURE AT 850MB AND BELOW. THIS IS TROUBLESOME...AS PRESENCE OF CLOUDS WILL LIMIT TEMP DROP. WILL KEEP SOME MINOR CLOUDS AND KEEP TEMPS AROUND FREEZING WITH SIGNIFICANT FROST EXPECTED. WILL GO WITH FROST ADVISORY. IF ADDITIONAL MIXING OCCURS DURING DAY IN AIRMASS THAT WILL END UP OVER REGION SUNDAY MORNING...TEMPS MAY FALL LOWER AND A FREEZE WARNING MAY LATER BE REQUIRED. THE AMOUNT OF LINGERING CLOUDS AND MOISTURE WILL BE THE KEY. LONG TERM...TUESDAY THROUGH FRIDAY. MODELS PRETTY SIMILAR IN DEVELOPMENT OF LOW PRESSURE SYSTEM IN LEE OF ROCKIES AND FRONT EXTENDING INTO GREAT LAKES FOR LATE MONDAY INTO TUESDAY. AS DOES HPC...LIKE SLOWER GFS/NAM MOVEMENT OF SYSTEM...WITH SLIGHT CHANCE POPS TUESDAY IN THE NORTHWEST AND CHANCE POPS SPREADING OVER REGION TUESDAY NIGHT INTO WEDNESDAY- WEDNESDAY NIGHT. GOETSCH && .AVIATION... ISSUED 1155 PM CDT FRI OCT 16 2009 VFR CONDITIONS WILL CONTINUE NEXT 24HRS AT ALL TAF SITES. HIGHER CLOUDS HAVE MOVED INTO THE REGION WITH LIGHT NORTHERLY WINDS. ANOTHER SHORT WAVE WILL BE ARRIVING EARLY MORNING AND WILL CONTINUE MENTION OF VCSH AT ALL SITES FOR A FEW HOURS. THEN CLOUDS REMAIN BUT SHOULD BE HIGHER LEVELS...BASED ON RH FIELDS IN MODELS. APPEARS MID DECK WILL REMAIN IN THE AREA REST OF THE PERIOD BUT MODEL LOWER RH SHOWS POSSIBLE SCT DECK AT 5KFT POSSIBLE. NORTHERLY TO NORTHEASTERLY WINDS WILL INCREASE DURING THE DAY AND THEN BECOME LIGHT AGAIN TOMORROW EVENING. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 1 AM TO 9 AM CDT SUNDAY FOR ILZ027>031- 036>038-040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Oct 16, 2:35 PM CDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 235 PM CDT FRI OCT 16 2009 ILZ027>031-036>038-040>057-061>063-066>068-071>073-171100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 235 PM CDT FRI OCT 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIDESPREAD AREAS OF FROST ARE EXPECTED SUNDAY MORNING AS EARLY MORNING TEMPERATURES APPROACH FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
Nearby
Frost Advisories in Illinois, 2009Every frost advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.